Results 1 to 4 of 4

Thread: Bladder spasm's on Vesicare

  1. #1

    Bladder spasm's on Vesicare

    I been on Vesicare for about six months now and had not had any to speak of but today I have had alot of bladder spasms, not small some pretty hard ones. I just wonder if it is going to stop being very effective?

  2. #2
    Senior Member Broknwing's Avatar
    Join Date
    Mar 2004
    Location
    Central Florida
    Posts
    4,742
    could you possibly be getting a UTI?
    'Chelle
    L-1 inc 11/24/03

    "My Give-a-Damn's Busted"......

  3. #3
    Like Broknwing said, you probably need to be checked for the possibility of an urinary tract infection. That would explain the sudden change.

    RAB.

  4. #4
    Today I haven't had any. Was just yesterday for some reason and the first time since I started taking it. No other kind of symptoms for a UTI. I did have some bowel trouble yesterday though.
    Thanks
    Doug

Similar Threads

  1. Replies: 26
    Last Post: 04-21-2012, 11:59 AM
  2. sci nurse
    By cass in forum Care
    Replies: 6
    Last Post: 02-11-2005, 11:30 PM
  3. Is drug dangerous
    By Cris in forum Care
    Replies: 8
    Last Post: 03-17-2004, 07:47 PM
  4. Bladder Management
    By antiquity in forum Care
    Replies: 0
    Last Post: 08-30-2002, 02:42 PM
  5. Bladder Management
    By antiquity in forum Care
    Replies: 0
    Last Post: 06-11-2002, 11:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •